MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 86698188
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the unknown particle at this time; however, the product is scheduled to return to bayer for a full evaluation.Once the evaluation is completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they saw a foreign particle within the syringe barrel.The customer elected not to use the syringe.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer radiology product analysis received and examined the returned syringe assembly.Visual examination confirmed the presence of a white hair-like particulate within the syringe barrel neck.Our investigation determined that the particulate was a mold gate fiber that was introduced during the manufacturing process and was not detected upon receipt of the syringe from the supplier.A 12 month review of complaint history determined the complaint rate to be 0.49 complaints per million (cpm).

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key9868353
Report Number2520313-2020-00014
Device Sequence Number3268066
Product Code DXT
UDI-Device Identifier00616258022130
UDI-Public(01)00616258022130
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model Number86698188
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8576343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;